# SDR FDEA201401170127

- Difficulty date: January 17, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N988FD
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 59,441 hours, 21,144 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE DOES NOT ARM.  RE-POSITIONED L1 DOOR GIRT BAR IAW AMM 25-66-01-4.  DOOR SLIDE ARM OPERATIONS CHECKED NORMAL.
